MathSciNet Relay Station
MathSciNet bibliographic data
MR960949 (89m:11046) 11F41 (11F85)
Hida, Haruzo On $p$-adic Hecke algebras for ${\rm GL}\sb 2$ over totally real fields. Ann. of Math. (2) 128 (1988), no. 2, 295–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement